# SDR DXTA2023052386900

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 4,679 hours, 3,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006643
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGJTS CAME ON, UNCOMMANDED IN ARM POSITION. WOULD NOT COME OFF, WHILE IN ARM POSITION. EVENTUALLY FLICKERED TOWARDS END OF FLIGHT.  GAINED ACCESS TO AFT EMER BATTERY BY REMOVING ACCESS PANEL 242AZ.  REMOVED AFT EMER BATTERY PN 74501.5·00 SN 005083 AND REPLACED WITH CUSTOMER SUPPLIED TESTED BATTERY PN: 6450LS·00 {RPLS P/N) SN: 002711 GAINED ACCESS TO FWD EMER BATTERY BY REMOVING COCKPIT ACCESS PANEL 223CLF. REMOVED FWD EMER BATTERY PN 7450LS·00 SN 006643. REPLACED WITH CUSTOMER SUPPLIED TESTED EMER BATTERY PN: 6450LS-00 (RPLS P/N) SN: 001234. PERFORMED OPS CHECK. OPS CHECK GOOD. RESTORED AIRCRAFT TO NORMAL CONFIGURATION ALL WORK PERFORMED LN ACCORDANCE WITH EMBS0S AMM 33-52·01.
